# SDR DALA2015121007488

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Splice
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS ON SPLICE OF L/E AT VERTICAL STABILIZER BS ZFS=52.26.  ALL HOLES  COUNTERSINK WERE MEASURED IAW CARD 5530-01045-05, STEP 2, JOB 055-0001 AND WAS FOUND OUT OF LIMITS, 49 EA.  REPAIRED IAW CARD 5530-01045-08, STEP 1, JOB 167-0001 AND SRM 55-03D, PARA 27 AND 28.
